# SDR AALA2020051319008

- Difficulty date: May 9, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 29,277 hours, 15,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367160100000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR PANEL #251LF DELAMINATED BETWEEN FR 51 TO FR 54. REPLACED CABIN FLOOR PANEL PER AMM 53-00-00.
